Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Had catheter ablation for atrial fibrillation. Taking solotol, enalapril, Avodart, Lipitor, testosterone injection and jantoven. Side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
I am 77 yrs old. Had catheter ablation for atrial fib 21\2 yrs ago. Have had no episodes since. Does Jantoven have any effect on wbc or platelet counts, both are moderately low? I am also taking solotol, enalapril, Avodart, Lipitor, omeprazole, ambien 5mgm hs, and testosterone injections every 3 wks. Also would any of the other meds affect the counts?
Posted Mon, 2 Sep 2013 in General Health
Answered by Dr. Raju A.T 7 hours later

Thanks for your query.

Amongst the medications you mentioned above Jantoven (Warfarin) and Avodart (Dutasteride) are known to reduce the cell and platelet counts in the blood.

Though the side reduction in the counts is not serous enough to cause symptoms.

Also you are on testosterone injections which would nullify the side effect caused by Dutasteride.

I suggest you to consult your treating doctor to examine and investigate further to identify the exact cause of the problem you have.

Hope, I answered your query.

Please let me know if there are any doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor